# SDR 110607N336CS1

- Difficulty date: November 6, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N336CS
- Make and model: Cessna 550
- Aircraft serial: 5501095
- Aircraft time: 2,898 hours, 2,172 cycles
- Engine: Pwa PW530A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bypass Valve
- Part number: 615101
- Part serial: 2219A
- Condition: Faulty
- Location: Tailcone
- Part time: 2,898 hours, 2,172 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR WAS EXTENDED, NO LT GEAR DOWN INDICATION OBSERVED. CREW FOLLOWED EMERGENCY PROCEDURES AND BLEW GEAR DOWN AND DECLARED EMERGENCY. AIRCRAFT LANDED WITHOUT INCIDENT.  PRIOR TO LANDING, THE LT MAIN GEAR GREEN DOWN INDICATION ILLUMINATED. AIRCRAFT CURRENTLY IN MAINTENANCE FOR TROUBLESHOOTING.  MAINTENANCE PERSONNEL FOUND OPEN CENTER BYPASS VALVE TO BE THE CAUSE OF LEFT MAIN GEAR EXTENTION DELAY. REPLACED VALVE, PERFORMED GEAR RETRACTION TEST SATISFACTORILY. AIRCRAFT RETURNED TO SERVICE.
